MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP

TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP
Model Number 004628
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that intermittent occlusion alarms occurred.Customer changed the pump supplies to address the issue.Customer¿s blood glucose level was "high" on the continuous glucose monitor (cgm), with moderate ketones.Elevated blood glucose levels were addressed by manual insulin injection.Reportedly, the customer reverted to an alternate method insulin therapy.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, device evaluation is not yet complete.A supplemental report will be filed upon completion of the evaluation.

Brand Name
T:SLIM INSULIN DELIVERY SYSTEM
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
Manufacturer Contact
mick trier
san diego, CA 92121
8584011451
MDR Report Key14101499
Report Number3013756811-2022-38182
Device Sequence Number4776531
Product Code LZG
UDI-Device Identifier00852162004378
UDI-Public(01)00852162004378
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number004628
Device Catalogue Number007444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFUSION SET: TRUSTEELINSULIN: NOVOLOG / NOVORAPI
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale
Patient EthnicityNon Hispanic